# SDR DXTA201307115442

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 10,436 hours, 6,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, INTERMITTENT NOSE GEAR THUMPING SOUND FROM THE NOSE GEAR WAS NOTICED.   UNLOCK LIGHT BLINKING.  AT A LESSER FREQUENCY HAPPENED SEVERAL TIMES DURING FLIGHT. ON DESCENT AT ABOUT FL220 IS STARTED NON STOP. GEAR EXTENDED AT ABOUT 17000FT TO STOP IT.
